# SDR ASAA2017030119978

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 13,476 hours, 4,377 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, RECONFIGURE BLEEDS AND AC PACKS.  ZONE TEMP LIGHT FOR CONTROL CABIN ILLUMINATED. WOULD NOT EXTINGUISH WITH MASTER CAUTION RESET.  TEMPERATURE WAS CONTROLLABLE.  ACFT GROUNDED.  AFTER ENGINE SHUTDOWN,  SYSTEM OPERATED NORMAL. RAN NR 2 ENGINE AT IDLE AND CHECKED PACK OPERATION. CHECKED NORMAL.
